A 47-year-old female asked:
knee not back to normal in 3 weeks after drain/shot may mean a cartilage tear per md. drain/shot caused this? i did nothing. i am not paying for mri.
1 doctor answer
Dr. Joseph Barr answered
Specializes in Occupational Medicine
Usually not. . .: If the drainage procedure was not traumatic ie bloody nor painful, it is highly unlikely the procedure caused you any negative effect. Commonly when a steroid injection fails to resolve the issue some other underlying cause such as an internal derangement of the joint or some systemic issue is producing the symptoms. Laboratory evaluation of the joint fluid may point to some underlying condition.
Answered on Jun 12, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!